MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clic crit-line clip device would did not show the led light when it was plugged into a hemodialysis machine.This was determined to be caused by heat damage on the power supply board and the receiver board.The issue was noticed prior to use, and a patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the clic device.A verify accuracy test was performed, and the clic device failed to be recognized by the crit-line monitor.During a visual inspection of the clic device, corrosion and heat damage were found on the power supply board and the receiver board.An unknown dried substance was also found on the inside of the receiver housing.The observed corrosion and heat damage to the power supply board will cause the failure of the led to light and the crit-line iv monitor to recognize the clic device.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.
 
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that clic crit-line clip device would did not show the led light when it was activated.This was determined to be caused by heat damage on the power supply board and the receiver board.The issue was noticed prior to use, and a patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the clic device.The biomed replaced the clic device with a new one to resolve the issue.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7676849
Report Number2937457-2018-01920
Device Sequence Number13795508
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1